# SDR SWIA20240811

- Difficulty date: August 11, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 47,054 hours, 39,988 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATE DAMAGE ON COCKPIT CREW ESCAPE HATCH FWD FITTINGS INSTALLED ON FRAME FS 254.68     (C-CHECK RO 11/7/2024)    BLENDED DAMAGE ON COCKPIT CREW ESCAPE HATCH 2 EA FWD FITTINGS INSTALLED ON FRAME FS 254.68 REF CRJ 200 SRM 51-12-00-00. COMPLIED WITH ALL STEPS OF REO 601R-53-11-3941 REV-- DATE 2024-08-27.
